Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 134, NWS Nashville, TN

April 26, 2012Rutherford County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2012, 7:58 PM CDT for Rutherford County, Williamson County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2012, 7:58 PM CDT (00:58 UTC)
Expired
Apr 26, 2012, 8:30 PM CDT
In force
32 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 48 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1239 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

504 
WUUS54 KOHX 270058
SVROHX
TNC149-187-270130-
/O.NEW.KOHX.SV.W.0134.120427T0058Z-120427T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
758 PM CDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL WILLIAMSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 830 PM CDT

* AT 758 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR NOLENSVILLE...MOVING SOUTHEAST AT 20
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL WESTERN RUTHERFORD COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3581 8645 3570 8660 3586 8675 3591 8669
TIME...MOT...LOC 0058Z 310DEG 17KT 3585 8667

$$

FORECASTER: 31
2 follow-up statements
055 
WWUS54 KOHX 270110
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
810 PM CDT THU APR 26 2012

TNC149-187-270130-
/O.CON.KOHX.SV.W.0134.000000T0000Z-120427T0130Z/
RUTHERFORD TN-WILLIAMSON TN-
810 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WILLIAMSON AND WEST CENTRAL RUTHERFORD COUNTIES UNTIL 830 PM CDT...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
SOUTH OF NOLENSVILLE...OR 13 MILES SOUTHEAST OF FRANKLIN...MOVING
SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN WILLIAMSON AND WESTERN
  RUTHERFORD COUNTIES.

LAT...LON 3581 8645 3573 8656 3585 8670 3589 8665
TIME...MOT...LOC 0110Z 310DEG 17KT 3581 8662

$$
31
315 
WWUS54 KOHX 270121
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
821 PM CDT THU APR 26 2012

TNC149-187-270131-
/O.EXP.KOHX.SV.W.0134.000000T0000Z-120427T0130Z/
RUTHERFORD TN-WILLIAMSON TN-
821 PM CDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILLIAMSON AND
WEST CENTRAL RUTHERFORD COUNTIES WILL EXPIRE AT 830 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3581 8645 3573 8656 3585 8670 3589 8665
TIME...MOT...LOC 0121Z 310DEG 17KT 3578 8657

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 7:10 PM CDT, 48 minutes earlier.

Area forecast discussion, Apr 26, 7:10 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
710 PM CDT THU APR 26 2012

.UPDATE...
FRONTAL BOUNDARY POSITIONED JUST TO THE NORTHWEST OF THE ONGOING
SEVERE CONVECTION. WILL GO AHEAD AND CLEAR A FEW MORE OF THE
NORTHERN MOST COUNTIES. AT THE SAME TIME...WILL BE EXTENDING THE
ONGOING WATCH FURTHER SOUTH.

WILL UPDATE GRIDS AND ZONES AFTER THE WATCH EXTENSION AND
MODIFICATIONS GO OUT.

&&

.PREV DISCUSSION... /ISSUED 412 PM CDT THU APR 26 2012/

SHORT TERM...COLD FRONT MARCHING SOUTHWARD INTO OUR NORTHWESTERN
COUNTIES LATE THIS AFTERNOON AND EVENING, WITH A POTENTIAL FOR ISOLATED
SEVERE THUNDERSTORMS OVER MUCH OF THE NORTHERN PARTS OF THE MID STATE
THROUGH 01Z. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 01Z
FOR MOST AREAS ALONG AND NORTH OF I-40.

EXPECT COLD FRONT TO PUSH SOUTHWARD OVERNIGHT WITH SHOWERS AND
THUNDERSTORMS LIKELY CONTINUING IN A BAND JUST AHEAD OF THE FRONTAL
BOUNDARY. SHOWERS WILL DIMINISH AND END AFTER THE FRONT PASSES,
WITH MOST THUNDERSTORMS CONFINED TO OUR EXTREME SOUTHERN COUNTIES
BY 12Z FRIDAY.

COLD FRONT LIFTS BACK NORTH AS A WARM FRONT FRIDAY, WITH
SCATTERED THUNDERSTORMS ALONG AND SOUTH OF THE FRONT, BUT MAINLY
JUST SHOWERS TO THE NORTH OF THE BOUNDARY.

FRONT SHOULD CONTINUE PUSHING NORTHWARD INTO KENTUCKY FRIDAY
NIGHT, WITH SCATTERED SHOWERS AND THUNDERSTORMS MAINLY OVER
NORTHEASTERN PARTS OF OUR AREA.

EXPECT MOST SHOWERS AND THUNDERSTORMS TO BECOME CONFINED TO
NORTHERN PARTS OF THE MID STATE OVER THE WEEKEND, AS FRONTAL BOUNDARY
IS FORECAST TO WAVER AROUND OVER SOUTHERN AND CENTRAL KENTUCKY.

WHERE SUFFICIENT AFTERNOON SUNSHINE OCCURS, EXPECT AFTERNOON TEMPERATURES
OVER THE WEEKEND TO PUSH INTO THE LOWER AND MIDDLE 80S OVER MOST AREAS.
THE MAIN POSSIBLE EXCEPTION, WILL BE ACROSS THE NORTH INVOF MORE CLOUDS
AND POSSIBLE SHOWERS AND THUNDERSTORMS.

LONG TERM...WARM SOUTHERLY FLOW CONTINUES OVER THE AREA NEXT
WEEK, WITH ENOUGH ATMOSPHERIC INSTABILITY TO ALLOW FOR PERIODS OF
SHOWERS AND THUNDERSTORMS, THE TIMING OF WHICH WILL BE RELATED TO
FAIRLY NEBULOUS DISTURBANCES THAT ARE DIFFICULT TO PREDICT AT THIS
TIME. THUS, WILL PROBABLY LEAVE POP FORECAST FOR NEXT WEEK VERY
SIMILAR TO THE ONE FROM PREVIOUS PACKAGE.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, Apr 26, 8:31 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
831 AM CDT THU APR 26 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-271030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
831 AM CDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS
EVENING...ACCOMPANIED BY DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A SURFACE BOUNDARY WILL HANG AROUND THE MID STATE AREA OVER THE
WEEKEND AND DURING THE FIRST HALF OF NEXT WEEK...AND ALLOW FOR PERIODS
OF SCATTERED SHOWERS THUNDERSTORMS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND THIS
EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Apr 26, 7:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
745 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

            ONE HALF INCH HAIL IN WESTMORELAND

0410 PM     HAIL             ADAMS                   36.58N 87.07W
04/26/2012  E0.75 INCH       ROBERTSON          TN   TRAINED SPOTTER

0411 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN WESTMORELAND.

0421 PM     HAIL             ADAMS                   36.58N 87.07W
04/26/2012  E1.25 INCH       ROBERTSON          TN   TRAINED SPOTTER

0422 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E1.75 INCH       SUMNER             TN   TRAINED SPOTTER

0451 PM     HAIL             3 NE WESTMORELAND       36.59N 86.21W
04/26/2012  E1.75 INCH       MACON              TN   TRAINED SPOTTER

            GOLFBALL HAIL AND 5 INCH TREE BRANCHES BLOWN DOWN.

0457 PM     HAIL             SPRINGFIELD             36.50N 86.88W
04/26/2012  E0.50 INCH       ROBERTSON          TN   TRAINED SPOTTER

0458 PM     HAIL             SPRINGFIELD             36.50N 86.88W
04/26/2012  E1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

0528 PM     HAIL             6 N CARTHAGE            36.34N 85.94W
04/26/2012  E0.75 INCH       SMITH              TN   TRAINED SPOTTER

            PENNY SIZE HAIL IN THE COMMUNITY OF GRAVELTOWN.

0550 PM     HAIL             HENDERSONVILLE          36.29N 86.60W
04/26/2012  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN HENDERSONVILLE.

0600 PM     HAIL             4 SW GREENBRIER         36.38N 86.85W
04/26/2012  E0.50 INCH       ROBERTSON          TN   TRAINED SPOTTER

0612 PM     HAIL             MOUNT JULIET            36.21N 86.52W
04/26/2012  E1.00 INCH       WILSON             TN   PUBLIC

0620 PM     HAIL             5 SE MOUNT JULIET       36.15N 86.46W
04/26/2012  E1.00 INCH       WILSON             TN   PUBLIC

            ONE INCH HAIL REPORTED BETWEEN MT JULIET AND GLADEVILLE.

0625 PM     HAIL             10 SW LEBANON           36.11N 86.45W
04/26/2012  E1.00 INCH       WILSON             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN GLADEVILLE.

0650 PM     HAIL             WHITE BLUFF             36.11N 87.21W
04/26/2012  E0.75 INCH       DICKSON            TN   PUBLIC

0659 PM     HAIL             2 SW BRENTWOOD          35.98N 86.81W
04/26/2012  E1.25 INCH       WILLIAMSON         TN   PUBLIC

0711 PM     HAIL             FRANKLIN                35.93N 86.84W
04/26/2012  E1.00 INCH       WILLIAMSON         TN   TRAINED SPOTTER

0711 PM     HAIL             FRANKLIN                35.93N 86.84W
04/26/2012  E1.75 INCH       WILLIAMSON         TN   PUBLIC

&&

31
Local storm report, Apr 26, 7:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
749 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     FRANKLIN                35.93N 86.84W
04/26/2012                   WILLIAMSON         TN   LAW ENFORCEMENT

            VEHICLES OVERTURNED WITH INJURIES AT JIM WARREN PARK.

&&

21
Local storm report, Apr 26, 7:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
751 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

            ONE HALF INCH HAIL IN WESTMORELAND

0410 PM     HAIL             ADAMS                   36.58N 87.07W
04/26/2012  E0.75 INCH       ROBERTSON          TN   TRAINED SPOTTER

0411 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN WESTMORELAND.

0421 PM     HAIL             ADAMS                   36.58N 87.07W
04/26/2012  E1.25 INCH       ROBERTSON          TN   TRAINED SPOTTER

0422 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E1.75 INCH       SUMNER             TN   TRAINED SPOTTER

0451 PM     HAIL             3 NE WESTMORELAND       36.59N 86.21W
04/26/2012  E1.75 INCH       MACON              TN   TRAINED SPOTTER

            GOLFBALL HAIL AND 5 INCH TREE BRANCHES BLOWN DOWN.

0457 PM     HAIL             SPRINGFIELD             36.50N 86.88W
04/26/2012  E0.50 INCH       ROBERTSON          TN   TRAINED SPOTTER

0458 PM     HAIL             SPRINGFIELD             36.50N 86.88W
04/26/2012  E1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

0528 PM     HAIL             6 N CARTHAGE            36.34N 85.94W
04/26/2012  E0.75 INCH       SMITH              TN   TRAINED SPOTTER

            PENNY SIZE HAIL IN THE COMMUNITY OF GRAVELTOWN.

0550 PM     HAIL             HENDERSONVILLE          36.29N 86.60W
04/26/2012  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN HENDERSONVILLE.

0600 PM     HAIL             4 SW GREENBRIER         36.38N 86.85W
04/26/2012  E0.50 INCH       ROBERTSON          TN   TRAINED SPOTTER

0612 PM     HAIL             MOUNT JULIET            36.21N 86.52W
04/26/2012  E1.00 INCH       WILSON             TN   PUBLIC

0620 PM     HAIL             5 SE MOUNT JULIET       36.15N 86.46W
04/26/2012  E1.00 INCH       WILSON             TN   PUBLIC

            ONE INCH HAIL REPORTED BETWEEN MT JULIET AND GLADEVILLE.

0625 PM     HAIL             10 SW LEBANON           36.11N 86.45W
04/26/2012  E1.00 INCH       WILSON             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN GLADEVILLE.

0650 PM     HAIL             WHITE BLUFF             36.11N 87.21W
04/26/2012  E0.75 INCH       DICKSON            TN   PUBLIC

0659 PM     HAIL             2 SW BRENTWOOD          35.98N 86.81W
04/26/2012  E1.25 INCH       WILLIAMSON         TN   PUBLIC

0706 PM     TSTM WND DMG     FRANKLIN                35.93N 86.84W
04/26/2012                   WILLIAMSON         TN   LAW ENFORCEMENT

            VEHICLES OVERTURNED WITH INJURIES AT JIM WARREN PARK.

0711 PM     HAIL             FRANKLIN                35.93N 86.84W
04/26/2012  E1.00 INCH       WILLIAMSON         TN   TRAINED SPOTTER

0711 PM     HAIL             FRANKLIN                35.93N 86.84W
04/26/2012  E1.75 INCH       WILLIAMSON         TN   PUBLIC

&&

31
Local storm report, Apr 26, 7:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
752 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     FRANKLIN                35.93N 86.84W
04/26/2012                   WILLIAMSON         TN   LAW ENFORCEMENT

            TREES BLOWN DOWN ON TOP OF 3 TRAILERS AT 1501 W MAIN ST.

&&

21
Special weather statement, Apr 26, 7:55 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
755 PM CDT THU APR 26 2012

TNZ059-062-270130-
RUTHERFORD-WILLIAMSON-
755 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD AND WILLIAMSON
COUNTIES...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF NOLENSVILLE...OR 8 MILES
EAST OF FRANKLIN...MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3582 8649 3574 8659 3588 8676 3593 8668

31
Local storm report, Apr 26, 7:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
756 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

            ONE HALF INCH HAIL IN WESTMORELAND

0410 PM     HAIL             ADAMS                   36.58N 87.07W
04/26/2012  E0.75 INCH       ROBERTSON          TN   TRAINED SPOTTER

0411 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN WESTMORELAND.

0421 PM     HAIL             ADAMS                   36.58N 87.07W
04/26/2012  E1.25 INCH       ROBERTSON          TN   TRAINED SPOTTER

0422 PM     HAIL             WESTMORELAND            36.56N 86.25W
04/26/2012  E1.75 INCH       SUMNER             TN   TRAINED SPOTTER

0451 PM     HAIL             3 NE WESTMORELAND       36.59N 86.21W
04/26/2012  E1.75 INCH       MACON              TN   TRAINED SPOTTER

            GOLFBALL HAIL AND 5 INCH TREE BRANCHES BLOWN DOWN.

0457 PM     HAIL             SPRINGFIELD             36.50N 86.88W
04/26/2012  E0.50 INCH       ROBERTSON          TN   TRAINED SPOTTER

0458 PM     HAIL             SPRINGFIELD             36.50N 86.88W
04/26/2012  E1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

0528 PM     HAIL             6 N CARTHAGE            36.34N 85.94W
04/26/2012  E0.75 INCH       SMITH              TN   TRAINED SPOTTER

            PENNY SIZE HAIL IN THE COMMUNITY OF GRAVELTOWN.

0550 PM     HAIL             HENDERSONVILLE          36.29N 86.60W
04/26/2012  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN HENDERSONVILLE.

0600 PM     HAIL             4 SW GREENBRIER         36.38N 86.85W
04/26/2012  E0.50 INCH       ROBERTSON          TN   TRAINED SPOTTER

0612 PM     HAIL             MOUNT JULIET            36.21N 86.52W
04/26/2012  E1.00 INCH       WILSON             TN   PUBLIC

0620 PM     HAIL             5 SE MOUNT JULIET       36.15N 86.46W
04/26/2012  E1.00 INCH       WILSON             TN   PUBLIC

            ONE INCH HAIL REPORTED BETWEEN MT JULIET AND GLADEVILLE.

0625 PM     HAIL             10 SW LEBANON           36.11N 86.45W
04/26/2012  E1.00 INCH       WILSON             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN GLADEVILLE.

0650 PM     HAIL             WHITE BLUFF             36.11N 87.21W
04/26/2012  E0.75 INCH       DICKSON            TN   PUBLIC

0659 PM     HAIL             2 SW BRENTWOOD          35.98N 86.81W
04/26/2012  E1.25 INCH       WILLIAMSON         TN   PUBLIC

0706 PM     TSTM WND DMG     FRANKLIN                35.93N 86.84W
04/26/2012                   WILLIAMSON         TN   LAW ENFORCEMENT

            VEHICLES OVERTURNED WITH INJURIES AT JIM WARREN PARK.

0706 PM     TSTM WND DMG     FRANKLIN                35.93N 86.84W
04/26/2012                   WILLIAMSON         TN   LAW ENFORCEMENT

            TREES BLOWN DOWN ON TOP OF 3 TRAILERS AT 1501 W MAIN ST.

0711 PM     HAIL             FRANKLIN                35.93N 86.84W
04/26/2012  E1.00 INCH       WILLIAMSON         TN   TRAINED SPOTTER

0711 PM     HAIL             FRANKLIN                35.93N 86.84W
04/26/2012  E1.75 INCH       WILLIAMSON         TN   PUBLIC

&&

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:01 PM CDTTornado WarningOHXRutherford, Williamson29 min
Apr 26, 7:06 PM CDTSevere Thunderstorm WarningOHXPerry, Wayne13 min
Apr 26, 7:11 PM CDTSevere Thunderstorm WarningOHXPerry19 min
Apr 26, 7:14 PM CDTSevere Thunderstorm WarningOHXDavidson31 min
Apr 26, 7:55 PM CDTSpecial Weather StatementOHXRutherford35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.